Hi Dr. Lupo,
32 yo, female, 132 lbs, 5.5', good shape, very active
Currently on 112mcg synthroid, have Hashi's, labs on 1/26/09- TSH 0.98, FT4 1.5 (.8-1.9), FT3 2.5 (2.3-4.2)
My Repro endo wants me to start on Vivelle-dot and prometrium therapy because she thinks my current symptoms are low estrogen related. I have irregular cycles, only two cycles since last April 2008 and one was induced by prometrium. Last cycle was 42 days long. I had estradiol drawn on day 12 of my cycle and it was 40 and was told it was too low. My FSH is normal and does not indicate ovarian failure. I have been checked for PCOS as well and it has been ruled out.
I continue to have hair loss, sleep disturbances, moodiness, quick to anger, dizziness and headaches. I felt very fatigued this weekend and took my BP and pulse- it was 104/71 and I had a pulse of 48. I thought my BP was going to be high but instead was shocked by my pulse rate. Do you think my symptoms could be related to a less than optimal T3 level or do you think I could benefit from starting estrogen therapy? Will I likely have to increase my T4 meds if I start estrogen therapy?
Any advice would be appreciated as I am very hesitant to add estrogen.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.